Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Thank you gardenergirl

Posted by Racer on September 6, 2006, at 1:38:27

In reply to Not necessarily it Phillipa, posted by gardenergirl on September 5, 2006, at 22:09:24

> > Yeah l0 years later all the SSRI's SSNRI, a coupld of TCA's and no weight gain. I excercise though. Maybe that's why? Love Phillipa
>
> I'm glad for you that you don't have to deal with weight gain as a consequence of taking psychotropic medications. It can be quite distressing. Some folks gain weight from medications no matter how much exercise they do. As Racer said above, sometimes metabolism changes. It's not just habits.
>
> gg
>

As you know, weight gain from antidepressants is a big stinking deal for me, and frankly -- I just feel even more like a pathetic loser who may as well just give up on it all when I hear someone say that it's my own fault that I've gained weight, by eating too much, or by not exercising enough, or whatever. Thank you for the reminder that it's not necessarily bad habits leading to weight gain.

Thank you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:683389
URL: http://www.dr-bob.org/babble/20060901/msgs/683579.html